MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GLIDEPATH LONG-TERM HEMODIALYSIS CATHETER WITH PRELOADED STYLET STANDARD KIT (14; CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS GLIDEPATH LONG-TERM HEMODIALYSIS CATHETER WITH PRELOADED STYLET STANDARD KIT (14; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 5393350
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the catheter placed femorally was sutured in; however, the catheter has fallen out of the patient.
 
Additional Manufacturer Narrative
It was also identified that the fda rn number was incorrect and the correct fda rn number (b)(4).This number will not be changed on the emdr so that this report will remain connected and identify that the event was reported to the fda in a timely manner.Manufacturing review: per the lot history review, this is the first complaint reported for this lot number and general issue to date.Based upon the severity level and lot quantity, a dhr review is not required.Received 2 complaints reported for this lot number to date.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate investigation summary: one glidepath 35 cm d/l catheter with surecuff was returned for evaluation.Functional, gross visual, microscopic visual and tactile evaluations were performed.The surecuff showed residue (e.G.Blood residue) throughout the cuff; however, one region of the surecuff has substantially more residue than another region.There is a distinct border on one side of the cuff between the regions with an inclined profile.These observations are consistent with characteristics of the cuff not being completely surrounded by tissue.There are sutures tied in both suture wing holes and another suture on the catheter between the suture wings and the surecuff.The investigation is inconclusive for catheter dislodgement as the circumstances of the patient¿s medical environment at the time of and prior to the reported event are unknown.The definitive root cause could not be determined based upon available information.However, it is unknown if patient and/or procedural issues contributed to the reported event.Expiration date: 08/2019.
 
Event or Problem Description
It was reported that the dialysis catheter which was placed in the femoral site and sutured in, had allegedly fallen out.There was no reported patient injury.

Brand Name
GLIDEPATH LONG-TERM HEMODIALYSIS CATHETER WITH PRELOADED STYLET STANDARD KIT (14
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7485580
Report Number2020394-2018-00556
Device Sequence Number1716706
Product Code MSD
UDI-Device Identifier00801741012211
UDI-Public(01)00801741012211
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5393350
Device Catalogue Number5393350
Device Lot NumberREBZ1072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2018
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1